Do I need to worry about skin darkening after use?
Updated on 2018-02-07
Sometimes, a darkening of the skin can be observed after repeated use of InfraCare. Find out what the cause is and how to prevent it.
The cause of this skin darkening is exposure to infrared light/warmth. This effect is typically harmless and fades away by itself after a number of weeks and sometimes after a few months. Postpone the treatment until the skin darkening has disappeared.
To prevent skin darkening, increase the distance between the body and the infrared lamp and/or reduce the treatment time and/or reduce the frequency of using InfraCare and/or resume treatment in a lower mode (only for InfraCare 650 W).
By clicking on the link, you will be leaving the official Royal Philips Healthcare ("Philips") website. Any links to third-party websites that may appear on this site are provided only for your convenience and in no way represent any affiliation or endorsement of the information provided on those linked websites. Philips makes no representations or warranties of any kind with regard to any third-party websites or the information contained therein.